# SDR HNAA2011032000057

- Difficulty date: March 10, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,462 hours, 71,649 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICE TRACE OF SMOKE IN FLIGHT DECK, DISCOVERED CAPT'S WINDSHIELD ELECTRICAL CONNECTION WITH SMALL TRACE OF SMOKE. SELECTED WINDSHIELD HEAT OFF AND SMOKE DISSIPATED.  REPLACED LT WINDSCREEN IAW WORK CARD 56-00-00R, LOWERED COCKPIT OVERHEAD PANELS AND SPLICED IN 8 INCHED OF WIRE 3041-53A12C2-2 AND RESECURED PANEL.  OPS AND PRESSURED CHECKED GOOD IAW WORK CARD 56-00-00R.
